# SDR IPXA2025011628499

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Hose
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK SMOKE SAMPLING TUBE HOSE DAMAGED AT STA 760 LH & RH. (REPLACE) OK TO WORK
